# SDR SWIA20230701

- Difficulty date: July 1, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 48,299 hours, 31,780 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR - SURROUND STRUCTURE - SILL CORRODED BTWN FS'S 310/349     (C-CHECK RO 9/13/2023)    REMOVED AND REPLACED PAX DOOR LOWER KICK PLATE REF DRAWING SH670-31810 REV AE CRJ700 SRM 51-42-21-001-001-A01, CRJ700 SRM 51-42-06-001-001-A01. OPS CHECK GOOD AT THIS TIME. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY
